i was put on depo and only got two shots i have stoped takeing it and waiting to start but i have been haveing brown discharge and now i have that with light bleeding whats the problem am i pregnant or not
Deposhots provide protection against pregnancy only if taken regularly and each shot is effective for 3 months.After coming off the shots it can take few months for the hormonal levels to come back to normal levels and have regular menstrual cycles and ovulation.
It seems you are also experiencing these effects.Though pregnancy is possible if you did not repeat the shot but it is difficult to comment regarding that.
Get a Urine test done for pregnancy determination and visit a Gynaecologist for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.